Types of solutions and approximation of solutions of second order nonlinear boundary value problems

Dobkevich, Mariya; Sadyrbaev, Felix
September 2009
AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p260
Conference Proceeding
We study non-monotone iterations of solutions of second order boundary value problems in presence of well-ordered lower and upper functions in contrast to monotone iterations. Monotone iterations are known to converge to solutions with the specific feature that the respective equation of variations is disconjugate in the interval of consideration. Consequently we need to introduce solutions of other types which may be approximated by non-monotone iterations.


Related Articles

  • A priori estimates and solvability of the third two-point boundary value problem. Naimov, A.; Bystretskii, M. // Differential Equations;Feb2010, Vol. 46 Issue 2, p284 

    We study a priori estimates and solvability of a nonlinear two-point boundary value problem for systems of second-order ordinary differential equations with leading positively homogeneous nonlinearity of order > 1 vanishing on a single surface. Assuming that an a priori estimate holds, we prove...

  • Numerical Treatment of Nonlinear Third Order Boundary Value Problem. Srivastava, Pankaj Kumar; Kumar, Manoj // Applied Mathematics;Aug2011, Vol. 2 Issue 8, p959 

    In this paper, the boundary value problems for nonlinear third order differential equations are treated. A generic approach based on nonpolynomial quintic spline is developed to solve such boundary value problem. We show that the approximate solutions of such problems obtained by the numerical...

  • Some nonlinear boundary value problems for a third-order functional-differential equation. Lepin, A.; Lepin, L.; Ponomarev, V. // Differential Equations;Aug2007, Vol. 43 Issue 8, p1067 

    The article presents some nonlinear boundary value problems for a functional-differential equation in the third order. It presents a boundary problem involving set of continuous functions, a nondecreasing function, a strictly increasing function and a set of continuous operators with the...

  • Nonlinear boundary value problems for second order differential equations describing concave equilibrium capillary surfaces. Balint, St.; Tanasie, L. // Nonlinear Studies;2008, Vol. 15 Issue 4, p277 

    In this paper the following two nonlinear botlndaly value problems are considered: z'e = rho; · g · Ze - pe [1 + (z'e)²]3/2 - 1/r · [1 + (z'e)²] z'e, r ∈ [re, Rge], z'e(re) = - tan(φ/2 - αg); z;e(Rge) = - tan αc; ze (Rge) = 0. ze(r) is strictly decreasing on [re,...

  • Solution of Eleventh Order Boundary Value Problems Using Variational Iteration Technique. Siddiqi, Shahid S.; Akram, Ghazala; Zulfiqar, Imran // European Journal of Scientific Research;May2009, Vol. 30 Issue 4, p505 

    Some techniques are available to solve numerically higher order boundary value problems. In this paper variational iteration technique is used for the numerical solution of linear and non-linear eleventh order boundary value problems. Three numerical examples are presented for the numerical...

  • Nonlinear boundary value problem for nonlinear second order di erential equations with impulses. Tomeček, Jan // Electronic Journal of Qualitative Theory of Differential Equatio;Jun2005, p1 

    The paper deals with the impulsive nonlinear boundary value problem u″ (t) = f(t; u(t); u′ (t)) for a. e. t ∈ [0; T]; u(tj+) = Jj(u(tj)); u′ (tj +) = Mj (u′ (tj)); j = 1,..., m; g1 (u(0); u(T)) = 0; g2 (u′ (0); u′(T)) = 0; where f ∈ Car([0; T] x R 2...

  • On Comparison Principles for Parabolic Equations with Nonlocal Boundary Conditions. Yuandi Wang; Hamdi Zorgati // Boundary Value Problems;2007, p1 

    A generalization of the comparison principle for a semilinear and a quasilinear parabolic equations with nonlocal boundary conditions including changing sign kernels is obtained. This generalization uses a positivity result obtained here for a parabolic problem with nonlocal boundary conditions.

  • Positive Solutions of Boundary Value Problems for System of Nonlinear Fourth-Order Differential Equations. Shengli Xie; Jiang Zhu // Boundary Value Problems;2007, p1 

    Some existence theorems of the positive solutions and the multiple positive solutions for singular and nonsingular systems of nonlinear fourth-order boundary value problems are proved by using topological degree theory and cone theory.

  • On Nonlinear Boundary Value Problems for Two-Dimensional Differential Systems. Kiguradze, I. T.; Mukhigulashvili, S. V. // Differential Equations;Jun2004, Vol. 40 Issue 6, p797 

    Focuses on nonlinear boundary value problems for two-dimensional differential systems. Determination of functions that satisfies the local Carathéodory conditions; Class of boundary conditions; Validity of inequalities.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics